Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe menstrual cramps, fever, migraine headache. Taken vicodin, fever, headache persists. Cure?

Hello, I am a 30 year woman and recently I got my period the first day I had thee worst cramps ever almost like giving birth ( I have two kids) I even got a fever and a migraine head ache I had to take vicodin to relive the pain. I woke up fine the next day but now I have this head ache for a week and it feels bad all my left side of my head hurts and I have a fever what can this be?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely possibility in your case is aggravation of migraine during periods, also referred to as catamenial or menstrual migraine.

However, since you also have fever, you should exclude a sinus infection or other infections.

You could take an analgesic such as naproxen or diclofenac for 3-5 days. If you feel better, it is good. However, if headache persists, you could consult a doctor.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor